# SDR SWAA2016052351989

- Difficulty date: May 19, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 33,305 hours, 19,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flap
- Part number: 65C16820
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EVAC SLIDE GIRT BAR VELCRO FLAP LOOSE.  SECURED FLAP IAW SIP.
